# SDR CAL960463

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 380029815
- Condition: Leaking Oil
- Location: Acft Tail
- Part time: 3,075 hours
- Component: Garrtt, GTCP331200ER
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX - FLT 0134 - SMOKE WITH AN OILY ODOR APPEARED IN THE CABIN AT ABOUT LEVEL OFF WHILE EN ROUTE FROM LAX TO IAH.  A DIVERSION TO PHX WAS INITIATED.  SMOKE CLEARED AT APPROX 10,000 FEET AND ACFT LANDED AT PHX WITHOUT INCIDENT.  T/S BY MX FOUND EVIDENCE OF OIL STREAKING IN DUCT DOWNSTREAM OF APU BLEED SHUTOFF VALVE.  APU PLACARDED INOPERATIVE.  BURN-OUT PROCEDURES C/W PER MM 20-00-01, AND NO SMOKE PRODUCED.  EVIDENCE OF OIL FROM COMPRESSOR SEAL OBSERVED AFTER REMOVING APU BLEED AIR DUCT.  REMOVAL OF APU IS PLANNED.  SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING CORRECTIVE ACTION.  SUPPLEMENT:  APU REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  PLACARD REMOVED.  (X)
